Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 952191, 17 pages
Research Article

On The Solution -Dimensional of the Composite Operator and Operator

Department of Mathematics, Faculty of Science, Maejo University, Chiang Mai 50290, Thailand

Received 12 June 2012; Accepted 4 September 2012

Academic Editors: C. Lu and G. Mishuris

Copyright © 2012 Wanchak Satsanit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wanchak Satsanit, “On The Solution -Dimensional of the Composite Operator and Operator,” ISRN Applied Mathematics, vol. 2012, Article ID 952191, 17 pages, 2012. doi:10.5402/2012/952191